MAUDE Adverse Event Report: CAMERON HEALTH, INC. SQ-RX PULSE GENERATOR; IMPLANTABLE DEVICE

CAMERON HEALTH, INC. SQ-RX PULSE GENERATOR; IMPLANTABLE DEVICE
Model Number 1010
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) reached elective replacement indicator (eri) back in (b)(6) 2022.Recently, the patient received four inappropriate shocks due to oversensing of mypotoential noise.Additionally, there was long charge times averaging between 20-44 seconds.Troubleshooting was performed and the noise could be re-created.At some point, the patient will be implanted with a cardiac resynchronization therapy defibrillator (crt-d) device.At this time, the system remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) reached elective replacement indicator (eri) back in october 2022.Recently, the patient received four inappropriate shocks due to oversensing of mypotoential noise.Additionally, there was long charge times averaging between 20-44 seconds.Troubleshooting was performed and the noise could be re-created.At some point, the patient will be implanted with a cardiac resynchronization therapy defibrillator (crt-d) device.At this time, the system remains in service.No additional adverse patient effects were reported.This supplemental is being filed as additional information was received that this subcutaneous implantable cardioverter defibrillator (s-icd) was explanted and replaced with a transvenous system.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was inspected and analyzed.Visual examination identified no anomalies.The device was able to be interrogated and a memory download was performed successfully.The device was then exposed to simulated heart load conditions, and the defibrillation and sensing functions were tested.The device operated appropriately, according to its performance specifications with no out of range measurements or interruptions in therapy output.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) reached elective replacement indicator (eri) back in (b)(6) 2022.Recently, the patient received four inappropriate shocks due to oversensing of mypotoential noise.Additionally, there was long charge times averaging between 20-44 seconds.Troubleshooting was performed and the noise could be re-created.At some point, the patient will be implanted with a cardiac resynchronization therapy defibrillator (crt-d) device.At this time, the system remains in service.No additional adverse patient effects were reported.This supplemental is being filed as additional information was received that this subcutaneous implantable cardioverter defibrillator (s-icd) was explanted and replaced with a transvenous system.No additional adverse patient effects were reported.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
CAMERON HEALTH, INC.
905 calle amanecer
suite 300
san clemente CA 92673
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19092517
Report Number2124215-2024-22198
Device Sequence Number7651712
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/16/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA016543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/24/2024
11/21/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/31/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age72 YR
Patient SexMale